Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online
Ask a Dentist   »  

Lip started twitching after novacaine injection from root canal. Is this normal?

User rating for this question
Very Good
Answered by

Dentist, Prosthodontics
Practicing since : 1995
Answered : 77 Questions
Lip twitching days after novacaine injection from root canal is his normal
Posted Thu, 4 Oct 2012 in Dental Health
Answered by Dr. Ramesh B. Hegde 3 hours later
Thank you for the query. Lip twitching days after Novocaine injection is not normal. It may be seen during the local anaesthesia period. It never starts after days of Novocaine injection. It may be due something else. Kindly get it checked by Neurologist.
Hope this answers your query. If you have any further clarifications in need I am available for discussion.

With happy regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dentist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor